Advice needed AGAIN

My partner has been taken of his diaretics (Spironolactone and Furosemide )he's been of them now since the 28th of April because his kidney function test showed his eGFR at 40,Creatinine 146,Urea13.7 and Sodium was 133, this result is from 28th April he hashad 2 more blood tests since then but not had any results back from them yet they are very slow getting back to me notfor the want of pestering them consequently his ascites has come back and his weight has gone up from 10st 3lbs to 11st 12lbs so I'm really worried what will happen ifhe can't go back on his diaretics he is finding it hard to breathe and hard to walk his walking has been difficult fo a while now he has mmuscle wastage but with the fluid in his legs and stomach it's even harder any aadviceas to what can be done wwould be greatly appreciated

4 Replies

  • GP/hospital now - I have no experience but these symptoms are serious best of luck to you both

  • Thank you hopefully his gastro nurse is having a meeting with his liver consultant today and she has promised to phone me as to what they intend to do for him thanks again for your reply

  • Who took him off them GP or Consultant? If GP bypass them and if Consultant ring his secretary, if no joy I would suggest A&E ASAP before this gets any worse. He shouldn't have to suffer this it's very painful and distressing he needs treatment straight away. Hope you get some sense!

  • His gastro took him of them but with the consent of his liver consultant,i phoned his consultant's sec but he was on holiday, but I have managed to get in touch with another gastro nurse today the blood test he had yesterday shows his kidney function is hasn't improved she is going to speak to another consultant and phone me back today really hope she does. Thank you for your reply

You may also like...